# SDR 05FDEA01721

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 602757019
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 950A BL 0  FLOOR SUPPORT ANGLE HAS CORROSION UNDER NUT PLATES. REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-30-2
